# SDR AALA201805149045

- Difficulty date: May 11, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 31,739 hours, 12,629 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning Light
- Condition: False Activation
- Location: Cids Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT CIDS PANEL EMERGENCY BUTTON ILLUMINATED. SWITCH LIGHT DIM MODE IS NORMAL.  ACCOMPLISHED EMERGENCY LIGHT TEST ESPU AT MCDU. TEST PASSED AND SYSTEMS CHECKED OK IAW MM 33-51-00.
